MathSciNet Relay Station
MathSciNet bibliographic data
MR2094439 60J65 (60J55)
Burdzy, Krzysztof; Kaspi, Haya Lenses in skew Brownian flow. Ann. Probab. 32 (2004), no. 4, 3085–3115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement